# SDR AALA202409190876

- Difficulty date: September 16, 2024
- Submitted: September 19, 2024
- Operation: Air carrier
- Aircraft: N661AW
- Make and model: Airbus A320-232
- Aircraft serial: 1284
- Aircraft time: 77,605 hours, 32,389 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: ROW 4 ABC SEAT EMERGENCY LIGHT INOP. FOUND GROUND WIRE CHAFFED BY CONNECTOR AND SHORTING ON SEAT. CUTAND RE-TERMINATED BOTH WIRES FOR LIGHT (800WL) IAW ESPM 20-48-14, AWM 33-51-08. OPS CHECK GOOD.
